# SDR FDEA2020081271856

- Difficulty date: July 22, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 70,031 hours, 24,144 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974322212
- Condition: Corroded
- Location: Frame 62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM AT FRAME 62 CORRODED THROUGH.   REMOVED AND REPLACED THE AFT CARGO FLOORBEAM IAW DWG A53974288, REV.K, AND SRM 51-40-21.
